Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Rashes and bumps on nose. Taking aquaphor ointment. What allergy is it?

My son (8 years) has indoor/outdoor allergies and allergic to nuts/cats. Since we found a new home for our cat (6 months ago) we thought my son should stop taking his Allegra and take his Flonase every other day. Since he s been fine in other places but gets home and is sneezing . He also developed a couple rash-like bumps around the crevices of his nose . He s not allergic to dustmites. So I wonder what it is. It s itchy sometimes and sometimes gets better when aquaphor ointment is applied. Is it something in the house, irritation from blowing his nose, or somehow related to being goalie for hockey ( sweating and not showering right away).
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for sending a question to H.C.M.Forum.
Your son aged 8 years has allergy to nuts and cat. you are lucky that you find the allergen the causative factor.
The sneezing comes when ever he comes in contact with the allergen. As he is allergic to limited number of things, there is possibility of complete cure from the allergy by using a combination of montelecast and levocitrizine under the supervision of a pediatric specialist.
Wishing him a quick and complete recovery.
Best regards.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor